MathSciNet Relay Station
MathSciNet bibliographic data
MR1311310 (96c:20084) 20G15
Vavilov, N. A.; Semenov, A. A. Long root semisimple elements in Chevalley groups. (Russian) Dokl. Akad. Nauk 338 (1994), no. 6, 725--727; translation in Russian Acad. Sci. Dokl. Math. 50 (1995), no. 2, 325–329
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement